# SDR SWAA2025050266186

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 60,072 hours, 33,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR SLIDE COVER GRIT BAR RETAINER CLIP MISSING FASTENER. REFERENCE MXI #TTG8Q00ZZBXA<[01] SECURED FWD SVC DOOR ESCAPE SLIDE GRIT BAR AFT RETAINER CLIP IN REFERENCE TO SRM 51-40-02 AND AIPC 25-66-00.
